The Annals of Statistics

Notes: Correction to "Simultaneous Confidence Intervals for Contrasts Among Multinomial Populations"

Leo A. Goodman

Full-text: Open access

Article information

Source
Ann. Statist., Volume 4, Number 4 (1976), 821.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343558

Digital Object Identifier
doi:10.1214/aos/1176343558

Mathematical Reviews number (MathSciNet)
MR403047

JSTOR
links.jstor.org

Citation

Goodman, Leo A. Notes: Correction to "Simultaneous Confidence Intervals for Contrasts Among Multinomial Populations". Ann. Statist. 4 (1976), no. 4, 821. doi:10.1214/aos/1176343558. https://projecteuclid.org/euclid.aos/1176343558


Export citation

See also

  • Original Article: Leo A. Goodman. Simultaneous Confidence Intervals for Contrasts Among Multinomial Populations. Ann. Math. Statist., Vol. 35, Iss. 2 (1964), 716--725.